Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Approximate isometries


Author: D. G. Bourgin
Journal: Bull. Amer. Math. Soc. 52 (1946), 704-714
DOI: https://doi.org/10.1090/S0002-9904-1946-08638-3
MathSciNet review: 0017465
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. H. Hyers and S. M. Ulam, On approximate isometries, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 288-292. MR 13219
  • 2. S. Banach, Théorie des opérations linéaires, 1932.
  • 3. J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 396-414. MR 1501880
  • 4. R. P. Boas, Some uniformly convex spaces, Bull. Amer. Math. Soc. vol. 46 (1940) pp. 304-311. MR 1456
  • 5. L. Alaoglu and G. Birkhoff, General ergodic theorems, Ann. of Math. vol. 41 (1940) pp. 293-309. MR 2026
  • 6. D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. vol. 27 (1941) pp. 222-224. MR 4076


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08638-3

American Mathematical Society